| Catalog Number |
SSLP-165 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "baker grade 3 capsular contracture".The following reported event(s) is a/are physiological complication(s), and device analysis typically does not help allergan determine the cause: capsular contracture grade 3.
Event or Problem Description
Healthcare professional reported "baker grade 3 capsular contracture" and "crease on implant caused ripple".This record is for the left side.Device was explanted and replaced.Capsulectomy performed.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ crease/folding of implant and device wrinkling: observed creases on device.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure deformation was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description